| Model Number |
DS1060S |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/08/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging visualization of particles.There was no report of harm or injury.No medical intervention was required by the patient.The device has not been returned to the manufacturer.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
As per additional information received on 06/07/2025: the device was returned to a third-party service center.During the evaluation of the device at the third-party service center, the device was visually inspected and visible foam particles were not observed.The device's event log was reviewed by the service center and no error code found.Dust was found in contamination findings.Additionally, the patient¿s complaint was not confirmed, and the device was scrapped.In this report, box h has been updated/corrected.
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap and mechanical ventilator devices.The manufacturer received information alleging visualization of particles.There was no report of harm or injury.No medical intervention was required by the patient.The device was returned to the third-party service center for further evaluation.During the evaluation of the device at the third-party service centre, the device was visually inspected and found no evidence of foam degradation.During the evaluation, secondary findings was observed.The device powered on and airflow was confirmed.The device's downloaded logs were reviewed by the third-party service centre.There was no error code found.The third-party service center concludes that they couldn't confirm the customer's allegation and there was no visible foam degradation and unit got scrapped.In previous report, the manufacturer captured incorrect information in section h.The required correction has been updated in this report.